# SDR C1HA200196005

- Difficulty date: June 14, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32146451
- Part serial: 12011740
- Condition: Stuck
- Location: #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

Prior to 60kts during TO roll auto pack trip occured and eng fail light flickered.ACTION TAKEN:Ts bleed system found #2 engine shutoff valve stuck in open position replaced valve ops ck good.
